# SDR SWAA2012032902711

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 85,480 hours, 61,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C266011
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT CRACKED AT LOWER INBOARD EDGE SURFACE.  REPAIRED SLAT IAW SRM.
